# SDR DLM90080432

- Difficulty date: March 19, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 33,965 hours, 18,040 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part serial: 96621
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK LBL 54.5 HAS AREAS WITH NICKS, GOUGES, CORROSION AND BARE METAL FROM FS 196.25 TO FS 1364.  REMOVED DAMAGE, FOUND THE FOLLOWING OUT OF SRM LIMITS: FS 421-620, 761-890 AND 1051-1090.  ALL OTHER AREAS WITHIN SRM LIMITS, 53-40-01 FIG 4.  ALL REPAIRS TO BE ACCOMPLISHED ON 1003548-2000.0228, 2000.0229, 2400.0230 AND 2400.0231.
